Research area: Involutive Structures, Several Complex Variables, Differential Geometry and Partial Differential Equations.
1. Non-vanishing complex vector fields and their Euler characteristic. Proc. Amer. Math. Soc. 137 (2009), no. 9, 3163—3165. (PDF File, 55 KB)
2. (with S. Fu), The d-bar b cohomology groups, holomorphic morse inequalities, and the finite type condition, Pure and Applied Mathematics Quarterly, 6(2010) no. 3, 875-914. (PDF File, 315 KB)
3. (with S. Metzler), Geometric sensitivity of a pinhole collimator, International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 915958. (PDF File, 646KB)
4. Convex Integration and the h-Principle, Lecture Notes Series, Number 55, 2011, Research Institute of Mathematics, Seoul National University, Korea.
5. (with E. Barletta, S. Dragomir, and M. Soret), b-Completion of Pseudohermitian Manifolds, to appear in Classical and Quantum Gravity. (PDF File, 361 KB)
6. (with P. Ho and P. Landweber), Optimality for totally real immersions and independent mappings into C^N, to appear in New York Journal of Mathematics. (PDF File, 315 KB)
7. (with P. Landweber), Totally Real Mappings and Independent Mappings, to appear in The Bulletin of the Institute of Mathematics Academia Sinica (PDF File)
- Asymptotic estimates for sections of a holomorphic line bundle, Brazil 2007
- CR-generic Immersions, Joint American and Chinese Mathematical Societies Meeting, Shanghai 2008
- Generic CR Immersions, Brazil 2009
- Three lectures on The h-principle in CR geometry, Korea 2009
- Generic CR Immersions, Austria 2009
- Two lectures on The h-principle and CR generic immersions, Temple University 2010
- Some quantum vertex algebras of Zamolodchikov-Faddeev type, Commun. Contemporary Math. (2009), in press, with Martin Karel.
- On vertex algebras and their modules associated with even lattices, J. Pure Appl. Algebra (2009), in press, with Qing Wang.
- Modules-at-infinity for quantum vertex algebras, Commun. Math. Phys. 282 (2008), 819-864.
- Twisted modules and quasi-modules for vertex operator algebras, in the Proceedings of the International Conference in honor of Professors James Lepowsky and Robert Wilson, Contemporary Math.
422 (2007), 389-400.
- A smash product construction of nonlocal vertex algebras, Commun. Contemporary Math. 9 (2007) 605-637.
- A recurrence relation for characters of highest weight integrable modules for affine Lie algebras, Commun. Contemporary Math. 9 (2007) 121-133, with William Cook and Kailash Misra.
- Twisted modules for vertex algebras associated with vertex algebroids, Pacific Journal of Mathematics 229 (2007) 199-222, with G. Yamskulna.
- On certain generalizations of twisted affine Lie algebras and quasimodules for Gamma-vertex algebras, J. Pure Appl. Algebra 209 (2006), 853-871.
- Constructing quantum vertex algebras, International Journal of Mathematics 17 (2006), 441-476.
- On the concepts of intertwining operator and tensor product module in vertex operator algebra theory, J. Pure Appl. Algebra 204 (2006), 507-535, with Y. Huang, J. Lepowsky and L. Zhang.
Position: Professor and Chair of the Department of Mathematical Sciences
Personal Home Page: http://math.camden.rutgers.edu/faculty/gabor-toth/
Fields of Interest: Harmonic Maps and Minimal Immersions, Computer Graphics, Middle Egyptian Grammar.
- (with M. McMclain) The Stela of Qema-Mar and His Household, Journal of Archaeology of the Zagreb Museum (to appear in July, 2012).
- A measure of symmetry for the moduli of spherical minimal immersions, Geometriae Dedicata (on-line October 2011).
- Fine structure of convex sets from asymmetric viewpoint, Contributions to Algebra and Geometry, Vol. 52, 1 (2011) 171-189.
- On the structure of convex sets with symmetries, Geometriae Dedicata, 143 (2009) 69-80.
- Convex sets with large distortion, Journal of Geometry, Vol 92 (2009) 174-192.
- Asymmetry of convex sets with isolated extreme points, Proc. Amer. Math. Soc. Vol 137, No. 1 (2009) 287-295.
- On the structure of convex sets with applications to the moduli of spherical minimal immersions, Contributions to Algebra and Geometry, Vol. 49, No. 2 (2008) 491-515.
- On the shape of the moduli of spherical minimal immersions, Trans. Amer. Math. Soc., Vol. 358, No. 6 (2006) 2425-2446.